Aug 2011

Occurrence of Penile Intraepithelial Neoplasia Following Adalimumab Treatment for Psoriatic Arthritis

Author Affiliations

Author Affiliations: Department of Dermatology, Venereology, and Allergology, St Josef Hospital (Dr Kreuter) and Department of Internal Medicine, University Clinic Bergmannsheil (Dr Meyer), Ruhr-University Bochum, Bochum, Germany (Dr Meyer); Institute of Virology, National Reference Center for Papilloma- and Polyomaviruses, University of Cologne, Cologne, Germany (Dr Wieland).

Arch Dermatol. 2011;147(8):1001-1002. doi:10.1001/archdermatol.2011.218

Biological therapies targeting tumor necrosis factor (TNF) have become increasingly used agents in the fields of dermatology and rheumatology. It is well known that TNF inhibitors may increase the susceptibility for bacterial and mycobacterial disease. In contrast, the risk of viral infections under treatment with TNF inhibitors is less well appreciated.1 We herein report on the development of multifocal penile intraepithelial neoplasia (PIN) following anti-TNF therapy with adalimumab.

First Page Preview View Large
First page PDF preview
First page PDF preview